# SDR CA110427009

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Fractured
- Location: Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: E, C

## Discrepancy

(CAN) POWER LOSS/IFSD UPON APPLYING POWER FOR T/O, A LOUD NOISE WAS HEARD. THE ENGINE WAS SHUTDOWN AND THE ACFT TAXIED BACK TO THE GATE.  POST EVENT INSPECTION REVEALED THAT THE FRACTURE OF THE 2ND STAGE POWER TURBINE BLADES.
